# SDR 2009FA0000117

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: General aviation
- Aircraft: N125TX
- Make and model: Cessna 425
- Aircraft serial: 4250039
- Aircraft time: 7,172 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Part number: 082255050
- Condition: Misrepaired
- Location: Rt Wing
- Part time: 7,172 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPORTED IAW INSTRUCTIONS BY MFG SUPPLEMENTAL INSPECTION DOCUMENTS FOR CONTINUED AIRWORTHINESS OF THE AIRPLANE.  THE RT WING LWR FWD ATTACH FITTING PN 0822550-50 HAD UNAPPROVED STEEL BUSHING INSTALLED UNABLE TO PERFORM NDT INSPECTION.  REPLACED WING FITTING.
